# SDR AALA20100307TUL04

- Difficulty date: March 7, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT CRACKED OUTBOARD SIDE AT RADIUS STATION 160.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-02-00 FIGURE 18.
